<  Back to the Polytechnique Montréal portal

Adaptive finite element method for forced convection

Dominique Pelletier, F. Ilinca and E. Turgeon

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30167/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 25, no. 7)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0363(19971015)25:7<803::aid-fld587>3.0.co;2-y
Official URL: https://doi.org/10.1002/%28sici%291097-0363%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Pelletier, D., Ilinca, F., & Turgeon, E. (1997). Adaptive finite element method for forced convection. International Journal for Numerical Methods in Fluids, 25(7), 803-823. https://doi.org/10.1002/%28sici%291097-0363%2819971015%2925%3a7%3c803%3a%3aaid-fld587%3e3.0.co%3b2-y

Statistics

Dimensions

Repository Staff Only

View Item View Item